# SDR 98ZZZX2227

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N821SP
- Make and model: Snias AS350B
- Aircraft serial: 2106
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Assy
- Part number: 350A35013004
- Condition: Malfunctioned
- Location: Hydraulic Pump
- Part time: 2,849 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC PRESSURE.  FOUND HYDRAULIC PUMP DRIVE GEAR TEETH STRIPPED.
